Alert archive / New York / Small Craft Advisories in 2015

Small Craft Advisory 118, NWS Buffalo, NY

September 9, 2015

NWS Buffalo, NY issued this small craft advisory at Sep 9, 2015, 6:24 PM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Sep 9, 2015, 6:24 PM EDT (22:24 UTC)
Expired
Sep 10, 2015, 3:39 AM EDT
In force
9 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

370 
WHUS71 KBUF 092224
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
624 PM EDT WED SEP 9 2015

LOZ042>044-100630-
/O.NEW.KBUF.SC.Y.0118.150909T2224Z-150910T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
624 PM EDT WED SEP 9 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT THURSDAY.

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
2 follow-up statements
486 
WHUS71 KBUF 100225
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1025 PM EDT WED SEP 9 2015

LOZ042>044-100800-
/O.CON.KBUF.SC.Y.0118.000000T0000Z-150910T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
1025 PM EDT WED SEP 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
003 
WHUS71 KBUF 100739
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
339 AM EDT THU SEP 10 2015

LOZ042>044-100845-
/O.CAN.KBUF.SC.Y.0118.000000T0000Z-150910T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
339 AM EDT THU SEP 10 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 9, 4:01 PM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, Sep 9, 4:01 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
401 PM EDT WED SEP 9 2015

.SYNOPSIS...
HIGH PRESSURE WILL BUILD IN BEHIND A COLD FRONT THIS EVENING...
BRINGING COOLER AND DRIER WEATHER TO END THE WORK WEEK. THE WEATHER
WILL BECOME INCREASINGLY WET AND UNSETTLED BY THE WEEKEND AS AN
UPPER LEVEL LOW BECOME STALLED JUST WEST OF THE FORECAST AREA.

&&

.NEAR TERM /THROUGH THURSDAY/...
SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A COLD FRONT WILL CONTINUE
TO PUSH EASTWARD AND EXIT THE FORECAST AREA EARLY THIS EVENING.
INITIALLY... LOW-LEVEL MOISTURE ENHANCED BY THE LAKES IN THE
NORTHWESTERLY FLOW WILL KEEP SOME LOW CLOUD COVER AROUND OVERNIGHT.
WEAK HIGH PRESSURE AND DRIER AIR WILL SETTLE INTO THE FORECAST AREA
OVERNIGHT. EXPECT CLEARING FROM NORTHWEST TO SOUTHEAST BY THURSDAY
MORNING AS THE DRIER AIR POURS INTO WESTERN NY. TEMPERATURES TONIGHT
WILL FALL TO AROUND 60... AS THE WEAK COLD AIR ADVECTION CONTINUES
BEHIND THE FRONT.

EXPECT A VERY PLEASANT THURSDAY WITH HIGH TEMPERATURES IN THE MID
70S AND DEW POINTS IN THE LOW 50S. THE FRONTAL BOUNDARY WILL BE
STALLED JUST EAST OF THE FORECAST AREA WITH WEAK WAVE RIDING ALONG
THE FRONT... THUS EASTERN PORTIONS OF THE AREA WILL COULD SEE MORE
CLOUD COVER... BUT ANY PRECIPITATION WILL STAY ACROSS EASTERN NY.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
COOLER AND UNSETTLED CONDITIONS WILL DEFINE THE END OF THE WEEK AND
THE UPCOMING WEEKEND AS THE LOWER GREAT LAKES WILL COME UNDER THE
INFLUENCE OF A DEEP UPPER LEVEL TROUGH THAT WILL BE DIGGING ACROSS
THE GREAT LAKES. HOWEVER THE PERIOD WILL BEGIN ON A QUIET NOTE AS
THE FORECAST AREA WILL BE IN BETWEEN SYSTEMS WITH TODAY'S FRONTAL
SYSTEM MOVING OFF ACROSS NEW ENGLAND AND ANOTHER COLD FRONT
CONSOLIDATING ACROSS ONTARIO ON THE LEADING EDGE OF THE UPPER
TROUGH. CLEARING SKIES AND LIGHT WINDS WILL ALLOW FOR RADIATIONAL
COOLING THAT...IN ADDITION TO THE COOLER AND DRIER AIR THAT IS
CURRENTLY ADVECTING INTO THE REGION WILL YIELD LOWS IN THE
50S...WITH LOWER 50S ACROSS THE SOUTHERN TIER...A MARKED DIFFERENCE
FROM THE MUGGY WEATHER THE AREA HAS BEEN EXPERIENCING OF LATE. IN
ADDITION...THESE CONDITIONS WILL PROMOTE THE FORMATION OF VALLEY FOG
ACROSS THE SOUTHERN TIER.

THE MOSTLY CLEAR SKIES WILL PERSIST INTO FRIDAY MORNING BEFORE
CLOUDS INCREASE FROM THE WEST IN THE AFTERNOON AHEAD OF THE
AFOREMENTIONED UPPER LEVEL TROUGH AND APPROACHING SURFACE FRONT. THE
FRONT WILL SLIDE INTO WESTERN NEW YORK FRIDAY NIGHT AND CROSS THE
AREA ON SATURDAY...BRINGING WIDESPREAD SHOWERS. TEMPERATURES DURING
THIS PERIOD WILL RANGE FROM HIGHS IN THE MID TO UPPER 70S ON SUNNY
FRIDAY TO 60S ON CLOUDY AND SHOWERY SATURDAY WITH 50S FRIDAY NIGHT.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
MODELS CONTINUE TO DISPLAY MUCH BETTER AGREEMENT ON CUTTING OFF THE
UPPER LEVEL TROUGH INTO A LOW NEAR THE WESTERN END OF LAKE ERIE BY
SATURDAY EVENING AND TRACKING THIS FEATURE ACROSS THE LOWER GREAT
LAKES SUNDAY. THIS WILL RESULT IN A COOL...CLOUDY...AND SHOWERY
CONCLUSION TO THE WEEKEND WITH HIGHS ONLY CLIMBING INTO THE UPPER
60S SUNDAY...THE FIRST TIME WE HAVE BEEN BELOW AVERAGE FOR QUITE SOME
TIME.

MONDAY WILL REMAIN ON THE COOL SIDE AS THE CORE OF THE COOLER AIR
ALOFT WILL STILL BE MOVING ACROSS THE REGION. THIS WILL LIKELY
PROMOTE LAKE EFFECT CLOUDINESS ACROSS THE FORECAST AREA...THOUGH A
LACK OF DEEP MOISTURE AND MID-LEVEL SHEAR WILL KEEP THE PROSPECTS OF
LAKE EFFECT RAIN SHOWERS LOW. UPPER LEVEL RIDGING THEN RETURNS
MONDAY NIGHT AND TUESDAY...LEADING TO DECREASING CLOUDS AND WARMING
TEMPERATURES WITH HIGHS EXPECTED TO CLIMB BACK INTO THE 70S.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
A COLD FRONT AND ACCOMPANYING SHOWERS AND THUNDERSTORMS WILL EXIT
THE FORECAST AREA EARLY THIS EVENING. SOME MVFR CIGS WILL LINGER
THIS EVENING MAINLY OVER THE HIGHER TERRAIN OF THE SOUTHERN TIER AND
TUG HILL. WOULDNT RULE OUT SOME MVFR VISBYS LATE TONIGHT FOR KJHW IN
THE MOIST UPSLOPE NORTHWESTERLY FLOW BEHIND THE FRONT.

DRIER AIR WILL MOVE INTO THE FORECAST AREA BRINGING CLEARING SKIES
ON THURSDAY WITH VFR CONDITIONS PREVAILING.

OUTLOOK...
THURSDAY...MAINLY VFR.
FRIDAY...MAINLY VFR...EXCEPT IN POSSIBLE MORNING SOUTHERN TIER
VALLEY FOG.
SATURDAY AND SUNDAY...MAINLY VFR WITH A CHANCE OF SHOWERS.

&&

.MARINE...
HIGH PRESSURE IS EXPECTED TO BUILD ACROSS THE REGION THURSDAY AND
FRIDAY WHILE BRINGING A RETURN TO MORE SETTLED CONDITIONS...ALONG
WITH CONTINUED LIGHT TO MODEST WINDS AND MINIMAL WAVES.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...CHURCH
NEAR TERM...CHURCH
SHORT TERM...WOOD
LONG TERM...WOOD
AVIATION...CHURCH
MARINE...CHURCH
Hazardous weather outlook, Sep 9, 4:30 PM EDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
430 PM EDT WED SEP 9 2015

NYZ001>008-010>014-019>021-085-102030-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
430 PM EDT WED SEP 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-102030-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
430 PM EDT WED SEP 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Local storm report, Sep 9, 2:58 PM EDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BUFFALO NY
258 PM EDT WED SEP 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 PM     TSTM WND DMG     4 N GROVE               42.50N  77.87W
09/09/2015                   ALLEGANY           NY   LAW ENFORCEMENT

            SOME TREES DOWN

&&

CORRECTED EVENT TIME...LOCATION

EVENT NUMBER BUF1500402

JAM
Local storm report, Sep 9, 4:13 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
413 PM EDT WED SEP 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     TSTM WND DMG     1 N DUGWAY              43.48N  76.08W
09/09/2015                   OSWEGO             NY   TRAINED SPOTTER

            SEVERAL TREES DOWN NEAR ALBION CROSS ROAD AND SPENCER
            ROAD

&&

EVENT NUMBER BUF1500404

WOOD
Local storm report, Sep 9, 4:19 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
419 PM EDT WED SEP 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     TSTM WND DMG     1 NW DUGWAY             43.48N  76.09W
09/09/2015                   OSWEGO             NY   TRAINED SPOTTER

            3 FOOT DIAMETER WILLOW TREE DOWN ON MOBILE HOME AND RV
            NEAR BULL RUN AND SPENCER ROADS

&&

EVENT NUMBER BUF1500405

WOOD
Local storm report, Sep 9, 4:24 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
424 PM EDT WED SEP 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     TSTM WND DMG     DUGWAY                  43.47N  76.08W
09/09/2015                   OSWEGO             NY   TRAINED SPOTTER

            SEVERAL MAPLE TREES DOWN ALONG ALBION CROSS ROAD
            BETWEEN BULL RUN ROAD AND RT. 104

&&

EVENT NUMBER BUF1500406

WOOD
Local storm report, Sep 9, 4:31 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
431 PM EDT WED SEP 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     TSTM WND DMG     1 NNW DUGWAY            43.48N  76.09W
09/09/2015                   OSWEGO             NY   TRAINED SPOTTER

            LARGE TREE BRANCH DOWN ON BARN ROOF

&&

EVENT NUMBER BUF1500407

WOOD
Local storm report, Sep 9, 5:56 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BUFFALO NY
556 PM EDT WED SEP 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     TSTM WND DMG     OSWEGO                  43.46N  76.50W
09/09/2015                   OSWEGO             NY   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN THROUGH OUT THE CITY

1214 PM     TSTM WND DMG     1 E OSWEGO BEACH        43.45N  76.54W
09/09/2015                   OSWEGO             NY   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS SUNY OSWEGO CAMPUS

1214 PM     MARINE TSTM WIND 1 E OSWEGO BEACH        43.45N  76.54W
09/09/2015  E40 MPH          OSWEGO             NY   LAW ENFORCEMENT

            TREES DOWN ALONG LAKESHORE

1214 PM     TSTM WND DMG     1 E OSWEGO BEACH        43.45N  76.54W
09/09/2015                   OSWEGO             NY   LAW ENFORCEMENT

            SOLAR PANELS DAMAGED ON SUNY OSWEGO CAMPUS

1218 PM     TSTM WND DMG     1 E OSWEGO BEACH        43.45N  76.54W
09/09/2015                   OSWEGO             NY   SOCIAL MEDIA

            TREE DOWN ON SUNY OSWEGO CAMPUS VIA TWITTER

1220 PM     TSTM WND DMG     OSWEGO                  43.45N  76.50W
09/09/2015                   OSWEGO             NY   SOCIAL MEDIA

            TREE DOWN ON POWER LINES... STREET CLOSED

1226 PM     TSTM WND DMG     CANEADEA                42.38N  78.15W
09/09/2015                   ALLEGANY           NY   LAW ENFORCEMENT

            SOME TREES DOWN

1247 PM     TSTM WND DMG     AVON                    42.91N  77.75W
09/09/2015                   LIVINGSTON         NY   LAW ENFORCEMENT

            SOME TREES DOWN

1247 PM     TSTM WND DMG     4 N GROVE               42.50N  77.87W
09/09/2015                   ALLEGANY           NY   LAW ENFORCEMENT

            SOME TREES DOWN

1248 PM     TSTM WND DMG     1 N DUGWAY              43.48N  76.08W
09/09/2015                   OSWEGO             NY   TRAINED SPOTTER

            SEVERAL TREES DOWN NEAR ALBION CROSS ROAD AND SPENCER
            ROAD

1248 PM     TSTM WND DMG     1 NW DUGWAY             43.48N  76.09W
09/09/2015                   OSWEGO             NY   TRAINED SPOTTER

            3 FOOT DIAMETER WILLOW TREE DOWN ON MOBILE HOME AND RV
            NEAR BULL RUN AND SPENCER ROADS

1248 PM     TSTM WND DMG     DUGWAY                  43.47N  76.08W
09/09/2015                   OSWEGO             NY   TRAINED SPOTTER

            SEVERAL MAPLE TREES DOWN ALONG ALBION CROSS ROAD
            BETWEEN BULL RUN ROAD AND RT. 104

1248 PM     TSTM WND DMG     1 NNW DUGWAY            43.48N  76.09W
09/09/2015                   OSWEGO             NY   TRAINED SPOTTER

            LARGE TREE BRANCH DOWN ON BARN ROOF

1252 PM     TSTM WND DMG     DANSVILLE               42.56N  77.70W
09/09/2015                   LIVINGSTON         NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN THROUGH OUT THE VILLAGE

1252 PM     TSTM WND DMG     DANSVILLE               42.56N  77.70W
09/09/2015                   LIVINGSTON         NY   LAW ENFORCEMENT

            TREE DOWN AND INTO HOUSE IN VILLAGE

&&

EVENT NUMBER BUF1500395 BUF1500399 BUF1500400 BUF1500401 BUF1500393
BUF1500394 BUF1500403 BUF1500398 BUF1500402 BUF1500404 BUF1500405
BUF1500406 BUF1500407 BUF1500396 BUF1500397

SJW

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 10:26 AM EDTSpecial Weather StatementBUFMonroe49 min
Sep 9, 10:36 AM EDTSpecial Marine WarningBUF54 min
Sep 9, 11:19 AM EDTSpecial Marine WarningBUF56 min
Sep 9, 11:43 AM EDTSevere Thunderstorm WarningBUFCayuga, Oswego62 min
Sep 9, 12:14 PM EDTSevere Thunderstorm WarningBUFAllegany, Livingston, Wyoming46 min
Sep 9, 12:39 PM EDTSevere Thunderstorm WarningBUFLivingston, Ontario51 min
Sep 9, 12:43 PM EDTSevere Thunderstorm WarningBUFLewis, Oswego62 min
Sep 9, 1:03 PM EDTSevere Thunderstorm WarningBUFAllegany, Livingston, Ontario42 min
Sep 9, 1:45 PM EDTSevere Thunderstorm WarningBUFLewis14 min
Sep 9, 1:47 PM EDTSpecial Weather StatementBUFCattaraugus43 min

Nearby

Small Craft Advisories in New York, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.